MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 07/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported bilateral patient had the light adjustable lenses explanted as the desired refractive outcome was not achieved after light adjustment treatments.Both of the lenses were explanted (right eye explanted (b)(6) 2021; left eye explanted (b)(6) 2021).Rxsight's awareness date was 8/10/2021.The device history record for the lenses were reviewed.No issues were noted.Right eye: serial number: (b)(4), lot number: l07-001723, implant date: (b)(6) 2021, mfg date: 7/9/2020, expiration date: 6/30/2023, explant date: (b)(6) 2021, udi: (b)(4).Left eye: serial number: (b)(4).Lot number: l02-001448, implant date: (b)(6) 2021, mfg date: 12/5/2019, expiration date: 11/30/2022, explant date: (b)(6) 2021, udi: (b)(4).The lenses have been received and are currently being evaluated.
 
Event or Problem Description
Site reported bilateral patient had the light adjustable lenses explanted as the desired refractive outcome was not achieved after light adjustment treatments.Both of the lenses were explanted (right eye explanted (b)(6) 2021; left eye explanted (b)(6) 2021).Rxsight's awareness date was 8/10/2021.
 
Additional Manufacturer Narrative
Site reported bilateral patient had the light adjustable lenses explanted as the desired refractive outcome was not achieved after light adjustment treatments.Both of the lenses were explanted (right eye explanted on (b)(6) 2021; left eye explanted on (b)(6) 2021).Rxsight's awareness date was 8/10/2021.Both explanted lenses were returned for evaluation.Visual inspection and optical testing of the returned lenses found no issues with the lenses.
 
Event or Problem Description
Site reported bilateral patient had the light adjustable lenses explanted as the desired refractive outcome was not achieved after light adjustment treatments.Both of the lenses were explanted (right eye explanted on (b)(6) 2021; left eye explanted on (b)(6) 2021).Rxsight's awareness date was 8/10/2021.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key12426051
Report Number3012712027-2021-00049
Device Sequence Number3383045
Product Code PZK
UDI-Device Identifier00818806020067
UDI-Public01008188060200671120070917230630
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001723
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2021
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;